# SDR ASOA2014062310713

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 15,291 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR LEVEL EMERGENCY FLOOD LIGHT DAMAGED.  R & R  FLOOD LIGHT IAW AMM 33-51-11.  OPS CHECKED GOOD.
